# SDR FDEA201106182335

- Difficulty date: June 18, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 720E-740 BL0 HAS CORROSION.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2 REV 103, FABRICATED NEW SEAT TRACK IAW SRM 53-10-2 FIG7A, INSTALLED NEW SEAT TRACK IAW SRM 51-30-02
